# SDR FDEA201812063450

- Difficulty date: December 16, 2020
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 65,568 hours, 15,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 4224012501
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

REMOVED EMERGENCY LIGHT PANEL FROM OVER L1 DOOR IAW AMM 25-23-23-5.  REPAIRED SLIDE PANEL IAW AMM  20-20-03-2. PANEL READY FOR INSTALLATION.   REINSTALLED EMRGENCY LIGHT PANEL IAW AMM 25-23-23.
